Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The strict topology for double centralizer algebras


Author: Donald Curtis Taylor
Journal: Trans. Amer. Math. Soc. 150 (1970), 633-643
MSC: Primary 46.60
MathSciNet review: 0290117
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions are given for a double centralizer algebra under the strict topology to be a Mackey space.


References [Enhancements On Off] (What's this?)

  • [1] C. A. Akemann, The dual space of an operator algebra, Trans. Amer. Math. Soc. 126 (1967), 286-302. MR 34 #6549.
  • [2] N. Bourbaki, Livre III. Topologie générale, Actualités Sci. Indust., no. 1196, Hermann, Paris, 1953. MR 14, 1106.
  • [3] R. C. Buck, Bounded continuous functions on a locally compact space, Michigan Math. J. 5 (1958), 95-104. MR 21 #4350.
  • [4] R. C. Busby, Double centralizers and extensions of $ {C^\ast}$-algebras, Trans. Amer. Math. Soc. 132 (1968), 79-99. MR 37 #770.
  • [5] H. S. Collins, Completeness and compactness in linear topological spaces, Trans. Amer. Math. Soc. 79 (1955), 256-280. MR 16, 1030.
  • [6] J. B. Conway, The strict topology and compactness in the space of measures. II, Trans. Amer. Math. Soc. 126 (1967), 474-486. MR 34 #6503.
  • [7] J. Dixmier, Les $ {C^\ast}$-algèbres et leurs représentations, Cahiers Scientifiques, fasc. 29, Gauthier-Villars, Paris, 1964. MR 30 #1404.
  • [8] J. R. Dorroh, The localization of the strict topology via bounded sets, Proc. Amer. Math. Soc. 20 (1969), 413-414. MR 38 #3721.
  • [9] E. Hewitt, The ranges of certain convolution operators, Math. Scand. 15 (1964), 147-155. MR 32 #4471.
  • [10] J. L. Kelley and I. Namioka, Linear topological spaces, The University Series in Higher Math., Van Nostrand, Princeton, N. J., 1963. MR 29 #3851.
  • [11] L. LeCam, Convergence in distribution of stochastic processes, Univ. Calif. Publ. Statist. 2 (1957), 207-236. MR 19, 128.
  • [12] C. Rickart, General theory of Banach algebras, The University Series in Higher Math., Van Nostrand, Princeton, N. J., 1960. MR 22 #5903.
  • [13] A. P. Robertson and W. J. Robertson, Topological vector spaces, Cambridge Univ. Press, New York, 1964. MR 28 #5318.
  • [14] S. Sakai, On topological properties of $ {W^\ast}$-algebras, Proc. Japan Acad. 33 (1957), 439-444. MR 20 #5437.
  • [15] F. D. Sentilles, Conditions for equality of the Mackey and strict topologies, Bull. Amer. Math. Soc. 76 (1970), 107-112.
  • [16] F. D. Sentilles and D. C. Taylor, Factorization in Banach algebras and the general strict topology, Trans. Amer. Math. Soc. 142 (1969), 141-152.
  • [17] Ju-kwei Wang, Multipliers of commutative Banach algebras, Pacific J. Math. 11 (1961), 1131-1149. MR 25 #1462.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.60

Retrieve articles in all journals with MSC: 46.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1970-0290117-2
PII: S 0002-9947(1970)0290117-2
Keywords: Double centralizer algebras, $ {B^\ast}$-algebras, $ {C^\ast}$-algebras, strict topology, Mackey topology
Article copyright: © Copyright 1970 American Mathematical Society